# SDR R61A201806230733

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 12,814 hours, 8,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATHWAY PHOTOLUMINESCENT STRIP MISSING AT SEAT 20D. R&R STRIP LIGHT AT SEAT 20D IAW AMM 33-50-21.
